# SDR NI6R202505260062

- Difficulty date: April 22, 2025
- Submitted: May 26, 2025
- Operation: General aviation
- Filed by: Neptune Aviation Services Inc, repair station NI6R011N
- Aircraft: N690TG
- Make and model: Gulstm 690A
- Aircraft serial: 11319
- Aircraft time: 7,524 hours
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 31002443
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING ZONE 4 INSPECTION OF SB 244, FOUND CRACKS IN UPPER FRAME AT FS 386 IN BOTH PASS THROUGH HOLES.
